Dysport two days ago- middle forehead lines are gone but new ones forming on right side. Will this stop?
Had dysport on forehead, crowsfeet, and lines between eyes 2 days ago, lines in middle of forehead are gone but seems that new one is forming on forehead but on the side, will that stop too, does it just need more time?????
Doctor Answers (3)
Kimcord, from your description, I believe you are developing what we call a "quizzical brow" effect after your treatment. This can be quickly and effectively treated with a tiny amount of Dysport to one point in the lateral frontalis segment at the side of your forehead. This is a normal occurrence in those who have a very strong lateral segment of the frontalis muscle. Now that you know you have this, the next time you have Dysport, this area can be injected as well with a tiny amount of Dysport and it will not happen again.
It can take several days to a week to see the full effects from Dysport. After this time, if you still feel there is a new line on the side of your forehead, it's possible this could be corrected with a touch up treatment.
It takes 10-14 days for all muscles to pick up Dysport (or Botox). Everyday things will change and different muscles will become affected. There is no reason to panic. No touch-ups should be done until 10-14 days have passed because if you do it before then, it can then be too much for certain muscles and you won't like the results at all. So be patient. And wait. If after that time you still have muscle movement that you weren't expecting, then revisit your injector for an evaluation.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.